MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LOTUS EDGE VALVE SYSTEM; LOTUS EDGE TM VALVE SYSTEM

BOSTON SCIENTIFIC CORPORATION LOTUS EDGE VALVE SYSTEM; LOTUS EDGE TM VALVE SYSTEM
Model Number H749LVSUS270
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Stroke/CVA (1770)
Date of Event 11/04/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that cerebral vascular accident (cva) occurred.Pro the patients native aortic valve anatomy consisted of moderate leaflet calcification, moderate-to-severe tortuosity, and a horizontal aorta.A 27mm lotus edge valve was selected to treat aortic stenosis.During deployment, the lotus edge valve exhibited asymmetric unsheathing.The observation occurred twice; once when the valve was deployed too high and once when the valve was deployed too low.Successful repositioning of the lotus edge valve involved three partial and one complete re-sheathings and deployment into a more accurate position within the aortic annulus, in accordance with the instructions for use (ifu).After the index procedure, the patient developed left sided weakness, facial droop, and had difficulty swallowing.An mri was performed which showed signs of a cva in the right middle cerebral artery.The patient was implanted with a peg tube due to the difficulty swallowing and was discharged to inpatient rehabilitation.

Brand Name
LOTUS EDGE VALVE SYSTEM
Common Device Name
LOTUS EDGE TM VALVE SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10925362
Report Number2134265-2020-15893
Device Sequence Number4330045
Product Code NPT
UDI-Device Identifier08714729960928
UDI-Public08714729960928
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P180029
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Recall,Other
Type of Report Initial
Report Date (Section B) 11/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/24/2020
Device Model NumberH749LVSUS270
Device Catalogue NumberH749LVSUS270
Device Lot Number0025828996
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/05/2020
Initial Report FDA Received Date12/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age86 YR